# SDR SWIA202507070006

- Difficulty date: July 6, 2025
- Submitted: July 7, 2025
- Operation: Air carrier
- Aircraft: N453SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7743
- Aircraft time: 42,103 hours, 37,957 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Detector
- Part number: 601R590141
- Condition: Faulted
- Location: Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP FAIL, AT 20.  (FLIGHT 5420 - FILED CLOSED)TROUBLESHOT FLAP FAIL AT 20 DEG IN REFERENCE WITH CRJ200 FIM 27-50-00. INTERROGATED FECU FAULT LOG IN REFERENCE WITH AMM 27-51-05. FOUND LATEST CODES CORRELATING TO LOSS OF A/C POWER 1 AND LOSS OF A/C POWER 2. DETERMINED IT TO BE FLAP FAILURE INDUCED BY SKEW DETECTION SYSTEM. FOLLOWED FIGURE 102 TROUBLESHOOTING REQUIREMENTS AND WAS ABLE TO DETERMINE FLAP FAIL WAS CAUSED BY FAULTY SKEW DETECTION UNIT. REMOVED AND REPLACED SKEW DETECTION UNIT IN REFERENCE WITH CRJ200 AMM 27-51-15. PERFORMED MULTIPLE OPERATIONAL CHECKS OF FLAP SYSTEM IN REFERENCE WITH AMM 27-54-00. OPS CHECK GOOD AT THIS TIME. PERFORMED IBIT OF SKEW DETECTION SYSTEM IN REFERENCE WITH AMM 27-51-15. IBIT GOOD AT THIS TIME.COMPLIED WITH PARAGRAPH (H) (6) OF AD 2009-06-12 AND AMOC APPROVAL REFERENCE NUMBER 753-23-00043 BY PERFORMING THE APPLICABLE MAINTENANCE ACTIONS SPECIFIED IN FAULT ISOLATION MANUAL (FIM) A-009, SECTION 27-50-00 TEMPORARY REVISION TR 27-028, DATED DECEMBER 10, 2022S/N COMPLIED WITH 7743
